advertisement

Colds and flu

Question
Posted by: Jane | 2018/10/16

Q.

Adverse reaction to flu vaccine.

Hello. Approximately 13 years ago, I received a seasonal flu vaccine. Within 2 weeks after the vaccine I developed left leg weakness and the inability to empty my bladder completely. I was diagnosed with MS but the symptoms ended up going away after a few weeks never to return. It is uncertain if this was coincidental or not however my MD has told me to never get a flu vaccine again. What is your opinion?

Expert's Reply

A.

Flu expert
- 2018/10/17

Hi Jane
I agree that it could have been linked to the flu vaccine and there has been some incidences of people developing Guillian Barre syndrome after having had the flu vaccine. I agree with your GP to rather not get the flu vaccine again. 

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.